Posted 27 June 2006 - 09:55 PM
Posted 27 June 2006 - 10:39 PM
I have also heard that for some people Differin makes them more oily (which is the opposite of what you'd expect!).
Posted 27 June 2006 - 10:58 PM
Posted 28 June 2006 - 08:44 AM
Mandyizzy, has Differin made your skin any more oily?
Posted 28 June 2006 - 08:51 AM
Understand that accutane dries up oil from inside out. Nothing else does this. Accutane stops oil production so there is no oil in the sebaceous gland. no oil in the lower pore. no oil in the upper pore. even then it takes a couple weeks for the pore to close up and not be all dilated. especially pores on your nose and t-zone. these may remain dilated even after the oil stops for months. they've been stretched open for a long time and need to accomodate over a long period of time.
you actually have to moisturize on accutane to keep the epidermis moist.
blotting, biore strips, exfoliation, creams, etc. more or less work from outside in. as long as you still have oily glands the oil will come right back and so will the pores size. in fact i never noticed a decrease in pores size with anything except swimming in the ocean everyday for a week. that and accutane.
as for acne it also starts from the inside. I never believed this and always tried to not touch my face and use fresh pillowcases everynight, etc. but on accutane there is no oil deep in the pore. this means no bacteria. i touch my face all the time now and sleep on old pillow cases--no zits!
Posted 28 June 2006 - 09:12 AM
What concerns me is that my top layer of skin can actually be a bit dry at times, all the oil is underneath, so I don't want to get overdried as that will start me breaking out again. This is probabaly why Retin-A didn't help me much. Since Differin is milder I'm hoping to finally find the right balance!
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users